# SDR ZW0A0100814

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE DORSAL FIN ATTACH ANGLE WAS CRACKED ON LT SIDE, STA 1405 TO 1427.  REPLACED ATTACH ANGLE WITH NEW.  INSTALLED RIVETS PER SRM 51-30-2.
